Some Reduction and Exact Solutions of a Higher-Dimensional Equation
Guangming Wang and
Zhong Han
Abstract and Applied Analysis, 2014, vol. 2014, 1-9
Abstract:
The conservation laws of the -dimensional Zakharov-Kuznetsov equation were obtained using Noether’s theorem after an interesting substitution to the equation. Then, with the aid of an obtained conservation law, the generalized double reduction theorem was applied to this equation. It can be verified that the reduced equation is a second order nonlinear ODE. Finally, some exact solutions of the Zakharov-Kuznetsov equation were constructed after solving the reduced equation.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/597470.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/597470.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:597470
DOI: 10.1155/2014/597470
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().